EconPapers    
Economics at your fingertips  
 

Ergodic behavior of diffusions with random jumps from the boundary

Iddo Ben-Ari and Ross G. Pinsky

Stochastic Processes and their Applications, 2009, vol. 119, issue 3, 864-881

Abstract: We consider a diffusion process on , which upon hitting [not partial differential]D, is redistributed in D according to a probability measure depending continuously on its exit point. We prove that the distribution of the process converges exponentially fast to its unique invariant distribution and characterize the exponent as the spectral gap for a differential operator that serves as the generator of the process on a suitable function space.

Keywords: Diffusion; processes; Spectral; gap; Rate; of; convergence; Invariant; measure; Ergodic (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00078-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:3:p:864-881

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:119:y:2009:i:3:p:864-881